# SDR IPXA09M55902

- Difficulty date: April 24, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LOWER ACCESS NR 519CB COMPT FOUND BEADED DOUBLER CRACKED AS MARKED, STA XORS 528 APPROX.  DAMAGED AREA AT BEADED DOUBLER TRIM OFF AS PER SRM 57-10-00, FIG 27, VOLI, REV40.  HFEC INSP C/O ON TRIM OUT EDGE AND FOUND NO CRACK EVIDENT.  REPAIR ANGLES, REPAIR FILLER AND REPAIR DOUBLER FABRICATED AND INSTALLED AS PER SRM 57-10-00, FIG 27, VOL I, REV 40.
